# SDR SIMA990791

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Condition: Failed
- Location: Wing Root
- Stage of operation: AP
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SJT - FLT 3588 - DURING APPROACH, CREW NOTICED A BURNING SMELL THROUGHOUT THE AIRCRAFT.  SHUT DOWN THE RIGHT BLEED AND THE SMELL WENT AWAY.  MAINTENANCE INSPECTED BLEED SYSTEM, THE REST OF THE AIRCRAFT, AND PERFORMED ENGINE RUNS, BUT COULD NOT DUPLICATE THE SMELL.  OPENED MEL AGAINST THE RIGHT ACM AND SUBSEQUENTLY.  REMOVED AND REPLACED THE ACM, CLEARED THE MEL, AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
